Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243849] of Jonathan C. Mattingly

search arxiv.org.

Papers Published

  1. Weinan, E; Mattingly, JC; Sinai, Y, Gibbsian dynamics and ergodicity for the stochastically forced Navier-Stokes equation, Communications in Mathematical Physics, vol. 224 no. 1 (December, 2001), pp. 83-106, ISSN 0010-3616 (Dedicated to Joel L. Lebowitz.) [MR2002m:76024], [pdf], [doi]
    (last updated on 2019/04/24)

    Abstract:
    We study stationary measures for the two-dimensional Navier-Stokes equation with periodic boundary condition and random forcing. We prove uniqueness of the stationary measure under the condition that all "determining modes" are forced. The main idea behind the proof is to study the Gibbsian dynamics of the low modes obtained by representing the high modes as functionals of the time-history of the low modes.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320